# SDR CA130927009

- Difficulty date: September 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,650 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 526335001
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDED AND HAD A BRAKE LOCK UP.  DECLARED EMERGENCY WITH ATC.  LEFT THE RWY AND SHUTDOWN ON TAXIWAY A4 WHERE EMERGENCY VEHICLES CAME OUT TO COOL THE BRAKES.  MOC  ADVISED.  BRAKE O/TEMP FIM TASK 32-40-00-810-801-A CARRIED OUT IAW STEP C, MAIN BRAKE PASSENGER TRANSDUCER REPLACED IAW AMM 32-41-05 WITH M/W REMOVED, NR 1 BRAKE ASSY PHYSICALLY INSPECTED WITH NO FAULT FOUND.  90002318 MLG OTBD HALF WHEEL, 90002331 MLG INBD HALF WHEEL M18602 RADIAL TIRE 90002317-2WTA MAIN WHEEL ASSY.
